# SDR GLBA20111017L

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,984 hours, 43,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 25M1
- Condition: Inoperative
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE FWD DOOR LIGHT ILLUMINATED IN FLIGHT, THEN EXTINGUISHED AFTER LANDING.  MX REPLACED THE FWD DOOR SWITCH, IAW AIM 12-15-0, OPS CHECKED GOOD.
